# SDR EIAA980157

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, LARGE DENT IN SKIN PANEL LEFT SIDE NAC STATION 185 ABOVE DOOR CUTOUT NR 4 PYLON.  REPAIRED SKIN IAW EVERGREEN INTERNATIONAL AIRLINES ECRA NR 481-54-123-2.  (M)
